Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 581582, 11 pages
http://dx.doi.org/10.1155/2008/581582
Research Article

Euler Numbers and Polynomials Associated with Zeta Functions

Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, South Korea

Received 16 January 2008; Accepted 19 April 2008

Academic Editor: Lance Littlejohn

Copyright © 2008 Taekyun Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [52 citations]

The following is the list of published articles that have cited the current article.

  • KyoungHo Park, and Young-Hee Kim, “On Some Arithmetical Properties of the Genocchi Numbers and Polynomials,” Advances in Difference Equations, vol. 2008, no. 1, pp. 195049, 2008. View at Publisher · View at Google Scholar
  • Leechae Jang, and Taekyun Kim, “q-Genocchi Numbers and Polynomials Associated with Fermionic p-Adic Invariant Integrals on ℤp,” Abstract and Applied Analysis, vol. 2008, pp. 1–8, 2008. View at Publisher · View at Google Scholar
  • Min-Soo Kim, Taekyun Kim, and Jin-Woo Son, “On Multiple Twisted p-adic q-Euler ζ-Functions and l-Functions,” Abstract and Applied Analysis, vol. 2008, pp. 1–14, 2008. View at Publisher · View at Google Scholar
  • Seog-Hoon Rim, Kyoung Ho Park, and Eun Jung Moon, “On Genocchi Numbers and Polynomials,” Abstract and Applied Analysis, vol. 2008, pp. 1–7, 2008. View at Publisher · View at Google Scholar
  • Taekyun Kim, “Note on the Euler q-zeta functions,” Journal of Number Theory, vol. 129, no. 7, pp. 1798–1804, 2009. View at Publisher · View at Google Scholar
  • Nianliang Wang, Junzhuang Li, and Duansen Liu, “Euler numbers congruences and Dirichlet L-functions,” Journal of Number Theory, vol. 129, no. 6, pp. 1522–1531, 2009. View at Publisher · View at Google Scholar
  • Kim, “Symmetry of power sum polynomials and multivariate fermionic p-adic invariant integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 1, pp. 93–96, 2009. View at Publisher · View at Google Scholar
  • T. Kim, “Some identities on the q-Euler polynomials of higher order and q-stirling numbers by the fermionic p-adic integral on a"currency sign (p),” Russian Journal Of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher · View at Google Scholar
  • Hacer Ozden, Ismail Naci Cangul, and Yilmaz Simsek, “On the behavior of two variable twisted -adic Euler -functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e942–e951, 2009. View at Publisher · View at Google Scholar
  • Mehmet Acikgoz, and Yilmaz Simsek, “On Multiple Interpolation Functions of the Nörlund-Type q-Euler Polynomials,” Abstract and Applied Analysis, vol. 2009, pp. 1–14, 2009. View at Publisher · View at Google Scholar
  • Taekyun Kim, and Byungje Lee, “Some Identities of the Frobenius-Euler Polynomials,” Abstract and Applied Analysis, vol. 2009, pp. 1–7, 2009. View at Publisher · View at Google Scholar
  • KyoungHo Park, “On Interpolation Functions of the Generalized Twisted -Euler Polynomials,” Journal of Inequalities and Applications, vol. 2009, no. 1, pp. 946569, 2009. View at Publisher · View at Google Scholar
  • Taekyun Kim, Kyung-Won Hwang, and Byungje Lee, “A Note on the q-Euler Measures,” Advances in Difference Equations, vol. 2009, pp. 1–8, 2009. View at Publisher · View at Google Scholar
  • Y. Simsek, “Special functions related to Dedekind-type DC-sums and their applications,” Russian Journal of Mathematical Physics, vol. 17, no. 4, pp. 495–508, 2010. View at Publisher · View at Google Scholar
  • Hacer Ozden, Yilmaz Simsek, and H.M. Srivastava, “A unified presentation of the generating functions of the generalized Bernoulli, Euler and Genocchi polynomials,” Computers & Mathematics with Applications, vol. 60, no. 10, pp. 2779–2787, 2010. View at Publisher · View at Google Scholar
  • Samir H. Saker, “Applications of Wirtinger Inequalities on the Distribution of Zeros of the Riemann Zeta-Function,” Journal Of Inequalities And Applications, 2010. View at Publisher · View at Google Scholar
  • Seog-Hoon Rim, Jeong-Hee Jin, Eun-Jung Moon, and Sun-Jung Lee, “On Multiple Interpolation Functions of the -Genocchi Polynomials,” Journal of Inequalities and Applications, vol. 2010, no. 1, pp. 351419, 2010. View at Publisher · View at Google Scholar
  • T Kim, and Yh Kim, “Generalized -Euler Numbers and Polynomials of Higher Order and Some Theoretic Identities,” Journal of Inequalities and Applications, vol. 2010, no. 1, pp. 682072, 2010. View at Publisher · View at Google Scholar
  • Seog-Hoon Rim, Jeong-Hee Jin, Eun-Jung Moon, and Sun-Jung Lee, “Some Identities on the q-Genocchi Polynomials of Higher-Order and q-Stirling Numbers by the Fermionic p-Adic Integral on ℤp,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, pp. 1–14, 2010. View at Publisher · View at Google Scholar
  • B. Levchenko, “Electric and Magnetic Fields Generated by a Charged Bunch between Parallel Conducting Plates,” Physics Research International, vol. 2010, pp. 1–5, 2010. View at Publisher · View at Google Scholar
  • Mehmet Açíkgöz, and Serkan Araci, “The relations between bernoulli, bernstein and euler polynomials,” AIP Conference Proceedings, vol. 1281, pp. 1144–1147, 2010. View at Publisher · View at Google Scholar
  • Michael Lentine, Wen Zheng, and Ronald Fedkiw, “A Novel Algorithm for Incompressible Flow Using Only a Coarse Grid Projection,” Acm Transactions On Graphics, vol. 29, no. 4, 2010. View at Publisher · View at Google Scholar
  • Qiu-Ming Luo, and H.M. Srivastava, “Some generalizations of the Apostol–Genocchi polynomials and the Stirling numbers of the second kind,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5702–5728, 2011. View at Publisher · View at Google Scholar
  • Chien-Chi Kao, Shun-Ren Yang, and Tung-Lin Tsai, “Performance enhancement of repacking and borrowing mechanisms for IEEE 802.16j multihop resource scheduling,” Computer Networks, vol. 55, no. 17, pp. 3886–3903, 2011. View at Publisher · View at Google Scholar
  • Taekyun Kim, “AN IDENTITY OF THE SYMMETRY FOR THE FROBENIUS-EULER POLYNOMIALS ASSOCIATED WITH THE FERMIONIC p-ADIC INVARIANT q-INTEGRALS ON Z(p),” Rocky Mountain Journal Of Mathematics, vol. 41, no. 1, pp. 239–247, 2011. View at Publisher · View at Google Scholar
  • Dae San Kim, Taekyun Kim, Sang-Hun Lee, D. V. Dolgy, and Seog-Hoon Rim, “Some New Identities on the Bernoulli and Euler Numbers,” Discrete Dynamics in Nature and Society, vol. 2011, pp. 1–11, 2011. View at Publisher · View at Google Scholar
  • Stamatis Koumandos, and Henrik Laurberg Pedersen, “Turan type inequalities for the partial sums of the generating functions of Bernoulli and Euler numbers,” Mathematische Nachrichten, vol. 285, no. 17-18, pp. 2129–2156, 2012. View at Publisher · View at Google Scholar
  • Min-Soo Kim, and Su Hu, “On p-adic Hurwitz-type Euler zeta functions,” Journal of Number Theory, vol. 132, no. 12, pp. 2977–3015, 2012. View at Publisher · View at Google Scholar
  • D. S. Kim, T. Kim, W. J. Kim, and D. V. Dolgy, “A Note on Eulerian Polynomials,” Abstract and Applied Analysis, vol. 2012, pp. 1–10, 2012. View at Publisher · View at Google Scholar
  • D. S. Kim, T. Kim, J. Choi, and Y. H. Kim, “Some Identities on Bernoulli and Euler Numbers,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–12, 2012. View at Publisher · View at Google Scholar
  • Imju Lee, and Dae San Kim, “Derivation of Identities Involving Bernoulli and Euler Numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–14, 2012. View at Publisher · View at Google Scholar
  • Serkan Araci, Mehmet Acikgoz, and Erdoğan Şen, “On the extended Kimʼs p-adic q-deformed fermionic integrals in the p-adic integer ring,” Journal of Number Theory, vol. 133, no. 10, pp. 3348–3361, 2013. View at Publisher · View at Google Scholar
  • Aijuan Li, and Nina Shang, “Some identities on the Hurwitz zeta function and the extended Euler sums,” Integral Transforms And Special Functions, vol. 24, no. 7, pp. 561–581, 2013. View at Publisher · View at Google Scholar
  • Kathrin Bringmann, and Amanda Folsom, “On the asymptotic behavior of Kac-Wakimoto characters,” Proceedings of the American Mathematical Society, vol. 141, no. 5, pp. 1567–1576, 2013. View at Publisher · View at Google Scholar
  • T. Kim, “On the von Staudt-Clausen theorem for q-Euler numbers,” Russian Journal Of Mathematical Physics, vol. 20, no. 1, pp. 33–38, 2013. View at Publisher · View at Google Scholar
  • Mauri Aparecido De Oliveira, Daniel Reed Bergmann, and Luciana Massaro Onusic, “A limit to represent bernoulli numbers using eulerian numbers,” International Journal of Pure and Applied Mathematics, vol. 83, no. 4, pp. 589–599, 2013. View at Publisher · View at Google Scholar
  • J. Y. Kang, and C. S. Ryoo, “A research on the recursive value and general terms of the analogue Euler zeta function on positive integers,” Advances In Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Serkan Araci, Mehmet Acikgoz, and Adem Kilicman, “Extended p-adic q-invariant integrals on Z(p) associated with applications of umbral calculus,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Hui Young Lee, and Cheon Seoung Ryoo, “A NOTE ON RECURRENCE FORMULA FOR VALUES OF THE EULER ZETA FUNCTIONS zeta(E) (2n) AT POSITIVE INTEGERS,” Bulletin of The Korean Mathematical Society, vol. 51, no. 5, pp. 1425–1432, 2014. View at Publisher · View at Google Scholar
  • Serkan Araci, Jin Seo Jong, and Acikgoz Mehmet, “A new family of q-analogue of genocchi numbers and poly-nomials of higher order,” Kyungpook Mathematical Journal, vol. 54, no. 1, pp. 131–141, 2014. View at Publisher · View at Google Scholar
  • Kim, Jang, Lee, Seo, and Rim, “A note on series expansion,” Advanced Studies in Theoretical Physics, vol. 8, no. 9, pp. 411–422, 2014. View at Publisher · View at Google Scholar
  • Dae San Kim, and Taekyun Kim, “A Study On The Integral Of The Product Of Several Bernoulli Polynomials,” Rocky Mountain Journal of Mathematics, vol. 44, no. 4, pp. 1251–1263, 2014. View at Publisher · View at Google Scholar
  • Cheon Seoung Ryoo, Hyuck In Kwon, Jihee Yoon, and Yu Seon Jang, “Fourier Series of the Periodic Bernoulli and Euler Functions,” Abstract and Applied Analysis, vol. 2014, pp. 1–4, 2014. View at Publisher · View at Google Scholar
  • T. Kim, “Degenerate Euler zeta function,” Russian Journal Of Mathematical Physics, vol. 22, no. 4, pp. 469–472, 2015. View at Publisher · View at Google Scholar
  • C. S. Ryoo, and J. Y. Kang, “A Numerical Investigation on the Structure of the Zeros of Euler Polynomials,” Discrete Dynamics in Nature and Society, vol. 2015, pp. 1–9, 2015. View at Publisher · View at Google Scholar
  • Taekyun Kim, Dae San Kim, Gwan-Woo Jang, and Lee Chae Jang, “Fourier series of functions involving higher-order ordered Bell polynomials,” Open Mathematics, vol. 15, no. 1, pp. 1606–1617, 2017. View at Publisher · View at Google Scholar
  • Dmitry V. Dolgy, Taekyun Kim, Dae San Kim, and Seog-Hoon Rim, “Fourier series of higher-order Bernoulli functions and their applications,” Journal of Inequalities and Applications, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Dongkyu Lim, “Fourier series of higher-order Daehee and Changhee functions and their applications,” Journal of Inequalities and Applications, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Taekyun Kim, Dae San Kim, Jongkyum Kwon, and Gwan-Woo Jang, “Fourier series of finite products of Bernoulli and Genocchi functions,” Journal of Inequalities and Applications, vol. 2017, 2017. View at Publisher · View at Google Scholar
  • Taekyun Kim, Jongkyum Kwon, Dae San Kim, and Gwan-Woo Jang, “Series of sums of products of higher-order Bernoulli functions,” Journal of Inequalities and Applications, vol. 2017, 2017. View at Publisher · View at Google Scholar
  • Serkan Araci, and Mehmet Acikgoz, “Construction of Fourier expansion of Apostol Frobenius–Euler polynomials and its applications,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Dae San Kim, and Taekyun Kim, “Fourier series of higher-order Euler functions and their applications,” Bulletin of the Korean Mathematical Society, vol. 55, no. 1, pp. 107–114, 2018. View at Publisher · View at Google Scholar